Sh:918

Bib entry
@article{Sh:918,
 author = {Shelah, Saharon},
 title = {{Many partition relations below density}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {191},
 number = {2},
 year = {2012},
 pages = {507--543},
 issn = {0021-2172},
 doi = {10.1007/s11856-012-0027-y},
 mrclass = {03E02 (03E35 54A25)},
 mrnumber = {3011486},
 doi = {10.1007/s11856-012-0027-y},
 note = {\href{https://arxiv.org/abs/0902.0440}{arXiv: 0902.0440}},
 arxiv_number = {0902.0440}
}